A Ground Work on Optimization Problem Under Multi-Choice Set
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016

A Ground Work on Optimization Problem Under Multi-Choice Set

Gurupada Maity

This paper presents a new direction of optimization problem under multi-choice set. In this study, a new concept of multi-choice set is introduced and then the optimization problem under multi-choice set is discussed. The usefulness of optimization problem under multi-choice set is presented by considering examples.

Keywords: Optimization Problem, Multi-choice Set, Multi-choice Optimization, Transportation Problem, Multi-choice Decision Making,

Edition: Volume 5 Issue 1, January 2016

Pages: 671 - 674

Share this Article

How to Cite this Article?

Gurupada Maity, "A Ground Work on Optimization Problem Under Multi-Choice Set", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV152826, Volume 5 Issue 1, January 2016, 671 - 674

104 PDF Views | 93 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Optimization Problem'

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newtons Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 776 - 784

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

Share this Article

Research Paper, Mathematics, Morocco, Volume 6 Issue 4, April 2017

Pages: 1643 - 1652

The Optimal Impulsive Drug Schedule for Cancer Immunotherapy

Samira Zouhri, Smahane Saadi, Amine Hamdache

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1342 - 1346

Quadratic Fractional Optimization through FGP Approach

K. C. Sharma, Jitendra Singh

Share this Article

Research Paper, Mathematics, Korea, North, Volume 5 Issue 12, December 2016

Pages: 598 - 601

An Incremental Subgradient Method for Optimization Problems for Bibliometric Mapping of Science

Myong-Hyok Jang, Chol-Ryong Ri

Share this Article

Similar Articles with Keyword 'Transportation Problem'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 61 - 63

A Study on Fuzzy Transportation Problems under Modified Vogels Approximation Method

S. Nareshkumar, B. Satheeshkumar, S. Kumaraghuru

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 12, December 2020

Pages: 89 - 90

A New Algebraic Method for IBFS of a Transportation Problem and Comparison with NWC Method

S. D. Manjarekar, A. P. Bhadane

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2256 - 2257

Ranking of Heptagon Number using Zero Suffix Method

Dr. S. Chandrasekaran, G. Kokila, Junu Saju

Share this Article

Comparative Studies, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1793 - 1795

Implication of Advanced Vogel Approximation Method

Lakhveer Kaur

Share this Article
Top